Coefficient estimates for Sãlãgean Type λ-bi-pseudo-starlike Functions

Joshi S., ALTINKAYA Ş. , Yalçin S.

Kyungpook Mathematical Journal, vol.57, no.4, pp.613-621, 2017 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.5666/kmj.2017.57.4.613
  • Title of Journal : Kyungpook Mathematical Journal
  • Page Numbers: pp.613-621


© Kyungpook Mathematical Journal.In this paper, we have constructed subclasses of bi-univalent functions associated with λbi-pseudo-starlike functions in the unit disc U. Furthermore we established bound on the coefficients for the subclasses SΣλ (k, α) and SΣλ (k, β).